Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 428020, 6 pages
http://dx.doi.org/10.1155/2014/428020
Research Article

On -Distance Pell Numbers in 3-Edge-Coloured Graphs

Faculty of Mathematics and Applied Physics, Rzeszow University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland

Received 27 May 2014; Revised 17 July 2014; Accepted 19 July 2014; Published 5 August 2014

Academic Editor: Song Cen

Copyright © 2014 Krzysztof Piejko and Iwona Włoch. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define in this paper new distance generalizations of the Pell numbers and the companion Pell numbers. We give a graph interpretation of these numbers with respect to a special 3-edge colouring of the graph.